Format

Send to:

Choose Destination
See comment in PubMed Commons below
Acta Haematol. 2000;104(1):50-1.

Hydroxyurea as a cause of drug fever.

Author information

  • 1Lin Medical Center, Hematology Clinic, Kupat Holim Clalit, Haifa, Israel.

Abstract

We report on a patient with essential thrombocythemia treated with hydroxyurea who became febrile 3 weeks after the treatment was started. After drug withdrawal, the fever resolved but after rechallenge there was recurrence of the fever. Although hydroxyurea-induced fever is rare, this drug must be added to the list of drugs that produce fever and the physicians should be aware of this possibility.

Copyright 2000 S. Karger AG, Basel

PMID:
11111124
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for S. Karger AG, Basel, Switzerland
    Loading ...
    Write to the Help Desk